Hello, Im hoping someone can help me understand this a little bit better... I am taking Clomid, which is a fertility drug, I just started it on the 5th day of my cycle in September. It is now time for my period, But im not sure whats going on. I had some very dark color bleeding/spotting on thurs 10/4, it completely stopped and then started back on friday, 10/5, but a little heavier, everyday since then it has done that but I quit bleeding completely for the night until the next morning, its so weird. I have pregnancy symptoms, I know you cant rely on those and have taken a HPT which was negative. Just very confused as to whats going on, could I be pregnant just too soon to tell or maybe just a side effect, someone please help, Thanks so much!!View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.